# SDR AALA202304188452

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 75,240 hours, 30,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3948
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 62,702 hours, 27,574 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK AFT EMERGENCY POWER SUPPLY UNIT FAILED THE CIDS SYSTEM CHECK. MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT (AALA202304188452) AND BATTERY (AALA202304188029) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
